Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from low appetite, diarrhea and feeling dizzy

i work with kids been sick for 2 weeks now. Low appetite diarrhea and feeling dizzy. I went to the doctors they said they had no idea and so they took blood and pregnancy test. I have been taking gravol and chewable pepto. Now I am throwing up my tongue has turned black and im not sure what to do please help. melissaelias15@gmail.com
Asked On : Tue, 1 Feb 2011
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Nephrologist 's  Response
Thanks for the query
Looks like u r suffering from infective diarrhea, u didn't mention about fever though. I suggest u take pro biotics like neutrolin b twice daily for a week, with pantaprazole 40mg once a day before food.
Have a healthy living
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor